# SDR REXA200900074

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 15,573 hours, 13,369 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 20000F1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 1,028 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JAN/MEM ON APPROACH INTO MEM RECEIVED CARGO BOTTLE LOW CAUTION MESSAGE, QRH FOLLOWED DECLARED EMERGENCY, LANDED WITHOUT INCIDENT CFR, INSPECTED AIRCRAFT NO FIRE OR SMOKE FOUND.  TAXIED TO GATE.  MAINTENANCE REMOVED AND REPLACED CARGO STANDBY BOTTLE IAW AMM.
